Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 33, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 11, 2013, 7:01 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2013, 7:01 PM EDT (23:01 UTC)
- Expired
- Sep 11, 2013, 10:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 112 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 7:20 PM EDT | FLASH FLOOD | Shinglehouse, PA | FLOOD WATER IN BACKYARD IS KNEE HIGH |
| Sep 11, 7:35 PM EDT | FLASH FLOOD | Eldred, PA | WATER OVER RT 446 |
| Sep 11, 8:34 PM EDT | FLASH FLOOD | 1 Nw Shinglehouse, PA | ROAD CLOSURE DUE TO TREES AND DEBRIS WASHED INTO ROAD. |
| Sep 11, 9:15 PM EDT | FLASH FLOOD | Eldred, PA | INTERSECTION OF SARTWELL RD AND NEWELL CREEK RD CLOSED DUE TO RUNOFF |
| Sep 11, 9:30 PM EDT | FLASH FLOOD | Eldred, PA | FLOODING REPORTED ON SUN VALLEY ROAD NEAR ELDRED |
| Sep 11, 9:30 PM EDT | FLASH FLOOD | Shinglehouse, PA | FLOODING REPORTED AT TAYLOR BROOK DRIVE AND BELL RUN ROAD |
| Sep 11, 9:30 PM EDT | FLASH FLOOD | Turtlepoint, PA | FLOODING ON STATE ROUTE 155 IN TURTLEPOINT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
115
WGUS51 KCTP 112301
FFWCTP
PAC083-105-120200-
/O.NEW.KCTP.FF.W.0033.130911T2301Z-130912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EDT WED SEP 11 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MCKEAN COUNTY...
NORTHWESTERN POTTER COUNTY...
* UNTIL 1000 PM EDT...
* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT VERY HEAVY RAIN OF 2 TO 3 INCHES HAS FALLEN OVER THE PAST
FEW HOURS FROM TRAINING THUNDERSTORMS OVER NORTHEASTERN MCKEAN AND
NORTHWESTERN POTTER COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2 INCHES
IS POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR OR TWO.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORYVILLE...PORT ALLEGANY...REW...SHINGLEHOUSE AND SMETHPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4200 7789 4187 7802 4178 7830 4179 7848
4184 7862 4200 7854 4201 7828
$$
FORECASTER: LAMBERT1 follow-up statement
343
WGUS71 KCTP 120130
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT WED SEP 11 2013
PAC083-105-120200-
/O.CON.KCTP.FF.W.0033.000000T0000Z-130912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKEAN PA-POTTER PA-
930 PM EDT WED SEP 11 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN POTTER AND NORTHEASTERN MCKEAN COUNTIES...
AT 904 PM EDT...DOPPLER RADAR ESTIMATES CONTINUE TO INDICATE A FEW
THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN AND FLASH FLOODING OVER
NORTHEASTERN MCKEAN AND NORTHWESTERN POTTER COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORYVILLE...ELDRED...AND SHINGLEHOUSE.
REPORTS OF A FEW TOWNSHIP ROADS BEING CLOSED BY WATER AND
DEBRIS...AND KNEE DEEP WATER IN SOME YARDS IN THE TOWN OF
SHINGLEHOUSE WERE RECEIVED OVER THE PAST FEW HOURS.
ADDITIONAL RAINFALL LATE THIS EVENING WILL BE UNDER ONE HALF OF AN
INCH...ALLOWING WATER TO RECEDE AND THE FLASH FLOODING THREAT TO
DIMINISH BEFORE MIDNIGHT. A LARGE AREA OF THUNDERSTORMS CURRENTLY
MOVING QUICKLY EAST ACROSS LAKE ERIE WILL LIKELY IMPACT THE REGION
BETWEEN 1230 AM AND 4 AM THURSDAY. ADDITIONAL RAINFALL WITH FROM
SECOND AREA OF STORMS WILL LIKELY BE BETWEEN ONE HALF OF AN INCH...
AND ONE INCH...CAUSING SMALL STREAMS AND CREEKS TO REMAIN HIGH WITH
SOME LOCALIZED FLOODING POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4183 7820 4183 7832 4186 7847 4200 7845
4201 7828 4200 7789 4187 7802
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 5:14 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 11, 5:14 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 514 PM EDT WED SEP 11 2013 .SYNOPSIS... AN UNSEASONABLY HOT AND HUMID AIR MASS WILL BE DISPLACED WHEN A COLD FRONT ARRIVES ON THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH LATE THURSDAY AFTERNOON. THE FRONT WILL BRING ANOTHER TASTE OF FALL WITH BELOW NORMAL TEMPERATURES EXPECTED FROM FRIDAY INTO THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS CONTINUE OVER THE ALLEGHENIES AND CENTRAL MTS. RAIN HAS BEEN GENERALLY LESS THAN AN INCH SO FAR...BUT SOME MINOR FLOODING IS POSSIBLE THIS EVENING AS THE STORMS SLOWLY WEAKEN AND SOME MOVE OVER WETTER AREAS. FFG IS REALLY HIGH SINCE IT HAS BEEN SO DRY. COLD RAIN PROCESS SEEMS TO BE DOMINATING...WITH PLENTY OF ICE TO MAKE LTG. SO AS EXPECTED WW520 WILL CONTINUE FOR NOW - BUT THE COLD AIR GENERATED IN THE STORMS IS STARTING TO STABILIZE THE REGION. THE CAPES CONTINUE TO BE VERY HIGH AND SHEAR LOW. SO THE PULSE NATURE OF THESE STORMS SHOULD CONTINUE. FOG AND LOW CLOUDS ARE EXPECTED TONIGHT WITH THE HIGH AMBIENT MSTR AND SOME CLEARING. && .SHORT TERM /11 PM THIS EVENING THROUGH THURSDAY NIGHT/... WITH SUNSET...THE STORMS ARE EXPECTED TO WEAKEN/DISSIPATE IF THEY HAVE NOT ALREADY. WILL LINGER POPS INTO THE FIRST PART OF THE NIGHT FOR THE NORTH AND SOUTH. A BREAK IN THE PRECIP SHOULD OCCUR FOR 6-12 HRS...UNTIL THE FRONT NEARS AND THE MAIN SHORT WAVE TROUGH DIGS THE BIG TROUGH OFF TO OUR WEST. FROPA EXPECTED THROUGH THE DAYLIGHT HRS FROM NW-SE. AREA CONTINUES TO BE OUTLOOKED FOR SLIGHT RISK...AND THIS SEEMS VERY LIKELY. CAPES SHOULD GROW LARGE AND SHEAR BECOMES A BIG FACTOR. THIS SHOULD LEND MUCH MORE ORGANIZATION TO THE STORMS...GENERALLY MULTI-CELL CLUSTERS MOST LIKELY IN THE MORNING TRANSITIONING TO BOWING SEGMENTS/LONG BOW ECHO. WILL TRY TO FOLLOW THE FRONT WITH POP GRIDS...RAMPING UP INTO THE AFTN AND TAPERING THEM IN THE AFTN FROM NW-SE. FRONT SHOULD HAVE CLEARED THE CWA BY NIGHT FALL. THUS...POPS SHOULD ONLY BE NECESSARY IN THE FAR E AND MAYBE THE N THURS NIGHT. TEMPS THURS WILL BE MUCH COOLER THAN WED...BUT STILL ABOVE NORMAL. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... LARGE UPPER LEVEL TROUGH WILL MAKE ITS WAY THROUGH SOUTHERN CANADA AND CONTINUE TO MOVE THROUGH THE NORTHEAST REGION FRIDAY INTO THE WEEKEND. THIS SYSTEM HOWEVER WILL HAVE VERY LITTLE MOISTURE ASSOCIATED WITH IT...AND COLDER AIR BEHIND IT. THIS WILL LIMIT ANY PRECIPITATION CHANCES FRIDAY AFTERNOON AND EARLY EVENING. DUE TO THE NORTHWESTERLY FLOW CAN/T COMPLETELY RULE OUT SHOWERS/STORMS IN THE NORTHWEST MOUNTAINS FRIDAY AFTERNOON. THE FRONT DROPS THROUGH FRIDAY...WHICH SHOULD FURTHER DROP TEMPERATURES...BRINGING AUTUMN BACK TO THE REGION WITH TEMPERATURES WELL BELOW NORMAL. SO EXPECTING A COOLER WEEKEND WITH TEMPERATURES FROM THE MID 60S ON SATURDAY...TO LOW 70S ON SUNDAY. A WEAK SHORTWAVE IS PROGGED TO DROP THROUGH THE UPPER FLOW SOMETIME MONDAY BRINGING ANOTHER FRONT. THE WEAKNESS OF THE SYSTEM AND THE DRYNESS OF THE AIR IN PLACE BRINGING INTO QUESTION HOW MUCH PCPN MAY ACCOMPANY THE FRONT...SO KEPT MINIMAL POPS ATTM. THE SECOND ANTICYCLONE FOLLOWS TUE INTO WEDNESDAY FOR YET MORE DRY WEATHER. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... NUMEROUS TSTORMS ALREADY GOING...AND WILL CONTINUE INTO THE EVENING. STABILIZATION SHOULD OCCUR IN THE COLD POOL OVER SWRN TERMINALS AFTER 21Z. GUSTY WINDS WILL BE POSSIBLE IN THE DOWNDRAFTS OF ANY CELL. WINDS WILL BE VARIABLE AND LIGHT FOR MOST LOCATIONS AFTER THE STORMS DIE OFF - BUT GENERALLY OUT OF THE WEST/SOUTHWEST UNTIL THEN. CIGS AND VSBYS MAY DIP TO IFR IF ONE OF THESE SCT SHRA MOVES OVERHEAD. LLVL MSTR WILL REMAIN VERY HIGH OVERNIGHT AND LKLY RESULT SOME MVFR VISBYS. THE FOCUS WILL SHIFT TO A WELL-DEFINED COLD FRONT PUSHING SEWD FROM THE LWR LKS. EXPECT THIS BOUNDARY TO BE CONVECTIVELY ACTIVE AS IT CROSSES THE AIRSPACE ON THURSDAY...WITH THE POTENTIAL FOR STG TO SVR TSTORMS. STRONG COLD FRONTAL PASSAGE DURING MID-DAY THU WILL CREATE WIDESPREAD STORMS...WITH MVFR VSBYS/CIGS LIKELY...GENERALLY BETWEEN 15-18Z IN THE NW AND ENDING AROUND 00Z IN THE SE. COLD AIR ALOFT UNDER A TROUGH MOVING STEADILY W-E MAY ALLOW SCT SHRA IN THE WRN HIGHLANDS ON FRIDAY AFTN. OTHERWISE...OUTSIDE THE NORMAL MORNING FOG...VFR IS EXPECTED FOR FRI. OUTLOOK... SAT-SUN...VFR. NO SIG WX. MON...CFROPA POSS...MAINLY VFR WITH GUSTY WINDS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...CERU AVIATION...DANGELO
Hazardous weather outlook, Sep 11, 12:44 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1244 PM EDT WED SEP 11 2013 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046- 049>053-121645- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 1244 PM EDT WED SEP 11 2013 ...SEVERE THUNDERSTORM WATCH 520 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE AND PUSH EASTWARD TOMORROW AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ028-035-036-056>059-063>066-121645- JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1244 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AS THE COLD FRONT ADVANCES EASTWARD TOMORROW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Sep 11, 5:58 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 WSW FRUGALITY 40.65N 78.50W
09/11/2013 CAMBRIA PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1300391
JMCSpecial weather statement, Sep 11, 6:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT WED SEP 11 2013
PAZ035-036-112300-
FRANKLIN PA-FULTON PA-
616 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT FULTON AND WESTERN FRANKLIN
COUNTIES...
AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR HARRISSONVILLE...
MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT SIDELING HILL REST AREA...FORT LOUDON
AND FORT LITTLETON.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 174
AND 184.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 3987 7821 4012 7800 4010 7792 4006 7786
4007 7785 4003 7773 3971 7797 3972 7816
FORECASTER: RXRLocal storm report, Sep 11, 6:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL SHINGLEHOUSE 41.97N 78.19W
09/11/2013 E1.00 INCH POTTER PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1300392
COLBERTSpecial weather statement, Sep 11, 6:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT WED SEP 11 2013
PAZ027-028-056-112330-
JUNIATA PA-MIFFLIN PA-PERRY PA-
624 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MIFFLIN...JUNIATA AND
NORTHWESTERN PERRY COUNTIES...
AT 620 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRUCE HILL...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT PORT
ROYAL...MIFFLIN...ALFARATA AND MCALISTERVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322/22...ROUTE 522.
LAT...LON 4033 7759 4046 7771 4078 7746 4073 7735
4070 7735 4070 7728 4057 7702 4031 7747
FORECASTER: LAMBERTLocal storm report, Sep 11, 6:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 NE MUNCY 41.22N 76.76W
09/11/2013 E1.00 INCH LYCOMING PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1300393
COLBERTLocal storm report, Sep 11, 6:28 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 NE MUNCY 41.22N 76.76W
09/11/2013 LYCOMING PA SOCIAL MEDIA
TREE DOWN AND SKIRTING BLOWN IN
&&
EVENT NUMBER CTP1300394
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 1:19 PM EDT | Special Weather Statement | CTP | Cameron | 56 min |
| Sep 11, 1:47 PM EDT | Special Weather Statement | CTP | Centre | 28 min |
| Sep 11, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming | 54 min |
| Sep 11, 2:12 PM EDT | Special Weather Statement | CTP | Centre | 48 min |
| Sep 11, 2:21 PM EDT | Special Weather Statement | CTP | McKean | 24 min |
| Sep 11, 3:29 PM EDT | Special Weather Statement | CTP | Mifflin | 46 min |
| Sep 11, 3:37 PM EDT | Special Weather Statement | CTP | Potter | 53 min |
| Sep 11, 3:44 PM EDT | Special Weather Statement | CTP | Tioga | 46 min |
| Sep 11, 3:52 PM EDT | Special Weather Statement | CTP | Union | 53 min |
| Sep 11, 3:58 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter, Tioga | 62 min |
| Sep 11, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 54 min |
| Sep 11, 4:07 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Sep 11, 4:17 PM EDT | Special Weather Statement | CTP | Cambria | 43 min |
| Sep 11, 4:23 PM EDT | Areal Flood Advisory | CTP | Potter | 3 hr |
| Sep 11, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 63 min |
| Sep 11, 4:47 PM EDT | Flash Flood Warning | CTP | Potter | 3 hr |
| Sep 11, 4:53 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin | 67 min |
| Sep 11, 4:56 PM EDT | Special Weather Statement | CTP | Somerset | 49 min |
| Sep 11, 5:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Sep 11, 5:09 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 3 hr |
| Sep 11, 5:21 PM EDT | Special Weather Statement | CTP | Snyder, Union | 54 min |
| Sep 11, 5:28 PM EDT | Special Weather Statement | CTP | Northumberland | 62 min |
| Sep 11, 5:47 PM EDT | Special Weather Statement | CTP | Potter | 43 min |
| Sep 11, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill | 58 min |
| Sep 11, 5:53 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 22 min |
| Sep 11, 6:16 PM EDT | Special Weather Statement | CTP | Fulton | 44 min |
| Sep 11, 6:24 PM EDT | Special Weather Statement | CTP | Juniata | 66 min |
| Sep 11, 6:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill, Snyder | 58 min |
| Sep 11, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 57 min |
| Sep 11, 7:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 21 min |
| Sep 11, 7:14 PM EDT | Special Weather Statement | CTP | Franklin | 61 min |
| Sep 11, 7:37 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 53 min |
| Sep 11, 7:44 PM EDT | Special Weather Statement | CTP | Schuylkill | 46 min |
| Sep 11, 7:50 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 55 min |
| Sep 11, 7:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin | 50 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.